# SDR AALA20110517ORD01

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 4,627 hours, 1,685 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED ON CLIMBOUT ELECTRICAL FUMES IN COCKPIT AND MID TO AFT CABIN.  QRH ACCOMPLISHED AND ODOR DISSIPATED IN CABIN BUT NOT IN COCKPIT.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  FUMES DISSIPATED BY ARRIVAL.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AND LEFT RECIRCULATION FANS.  SYSTEM GROUND CHECK NORMAL OPERATION.
